On the means of an entire Dirichlet series

Satendra Kumar Vaish

Annales Polonici Mathematici (1983)

  • Volume: 43, Issue: 1, page 65-71
  • ISSN: 0066-2216

How to cite


Satendra Kumar Vaish. "On the means of an entire Dirichlet series." Annales Polonici Mathematici 43.1 (1983): 65-71. <http://eudml.org/doc/266059>.

author = {Satendra Kumar Vaish},
journal = {Annales Polonici Mathematici},
keywords = {entire Dirichlet series; Ritt order},
language = {eng},
number = {1},
pages = {65-71},
title = {On the means of an entire Dirichlet series},
url = {http://eudml.org/doc/266059},
volume = {43},
year = {1983},

AU - Satendra Kumar Vaish
TI - On the means of an entire Dirichlet series
JO - Annales Polonici Mathematici
PY - 1983
VL - 43
IS - 1
SP - 65
EP - 71
LA - eng
KW - entire Dirichlet series; Ritt order
UR - http://eudml.org/doc/266059
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.